# SDR CALA2011040400255

- Difficulty date: April 2, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 33,724 hours, 10,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FRAME CRACKED AT A/C BRACKET STA 867 LT BETWEEN STR 8L AND 9L.  FRAME STA 867 LT REPAIRED BETWEEN STR 8L AND 9L IAW ECRA 5310-05371.
